Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Codimension-one foliations of spheres


Author: H. Blaine Lawson Jr.
Journal: Bull. Amer. Math. Soc. 77 (1971), 437-438
MSC (1970): Primary 5736; Secondary 5734
DOI: https://doi.org/10.1090/S0002-9904-1971-12730-1
MathSciNet review: 0275466
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Hirzebruch and K.H. Mayer, O(n)-Mannigfaltigkeiten, exotische Sphären una Singularitäten, Lecture Notes in Math., no. 57, Springer-Verlag, Berlin and New York, 1968. MR 37 #4825. MR 229251
  • 2. W. B. R. Lickorish, A foliation for 3-manifolds, Ann. of Math. (2) 82 (1965), 414-420. MR 32 #6488. MR 189061
  • 3. J. Milnor, Singular points of complex hypersurfaces, Ann. of Math. Studies, no. 61, Princeton Univ. Press, Princeton, N. J., 1968. MR 39 #969. MR 239612
  • 4. G. Reeb, Sur certains propriétés topologiques des variétés feuilletées, Actualités Sci. Indust., no. 1183, Hermann, Paris, 1952. MR 14, 1113. MR 55692

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5736, 5734

Retrieve articles in all journals with MSC (1970): 5736, 5734


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12730-1

American Mathematical Society